# SDR AALA20011609

- Difficulty date: August 6, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CORRODED AT STATION 520 STRINGER 26 TOP SIDE.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-10-1, TREATED, PRIMED PAINTED IAW MM 51-20-0.  (M)
